# SDR AALA201602249011

- Difficulty date: February 23, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 44,739 hours, 25,806 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Loose
- Location: Evac Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GNDED.  RT ALT THE 2L DOOR SLIDE SHOWS DISARMED.  WHEN FLIGHT ATTENDANT PUSHES IN ARMING HANDLE THE DOOR SHOWS ARMED, UNTIL SHE REMOVES HER HAND, FOUND SLIDE SECURE STRAPS LOOSE, SECURED STRAPS & CLEANED & LUBED ARMING MECHANISM.  OPERATIONAL CHECKED GOOD.  SEE AALA201602279001 FOR ADDITIONAL PART.
